It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-29-2007, 07:03 PM   #16
Inactive
(male)
 
Join Date: Sep 2006
Location: Kalamazoo
Posts: 48
letthatsinkin HB User
Re: Cymbalta

Hey Izzy'sMom....

I know I'm kind of late chiming in..... but I took cymbalta for about a month and it was the worst month EVER!!

I had this metallic taste in my mouth that didn't seem to go away. I also could not even have 1 drink... or else.

I also was very "jumpy" - I can't really descrive it... I just felt like I wasn't myself.

Let me kwow if you decide to try it... I was on a very low dose and I still had all that... crazy....

 
Old 10-31-2007, 12:32 PM   #17
Senior Veteran
(female)
 
Join Date: Dec 2006
Location: USA
Posts: 1,570
IZZY'SMOM HB User
Re: Cymbalta

Hi!
Thanks for all of the responses. Liz! I was wrong...the trazadone ia 100mg. and I take a half.
xoxoxox,
IZZY'SMOM

 
Sponsors Lightbulb
   
Old 10-31-2007, 01:02 PM   #18
Senior Veteran
(female)
 
Join Date: Aug 2005
Location: USA
Posts: 609
friendly_one HB User
Re: Cymbalta

Hey Izzy,

It's the stone queen here, now friendly one...the mods changed my name. Anyway, in a way, I'm sort of in the same situation as you. I've been on Prozac for years, and every other anti-dep on the market dating back to 1990. Well, I felt the Prozac wasn't working anymore and asked to switch to something else. That's been over a month ago, and I still haven't started it yet, and no Prozac either. I tried Cymbalta last year, didn't like the side effects.

Anyway, I have a very long history of severe depression dating back to when I was 9 or 10 yrs. old. When I was a child is when all my kidney problems, surgeries, severe pain, etc. started. It wasn't until I was 19 that someone suggested I might be depressed. Ya think??? Everybody thought I was just "down" because of eveything that was going on. Well, it got worse, alot worse. I hate to admit this because of the stigma and everything, but it happened so, I had to have ECT (electro shock convulsive therapy). My parents put me in the psych ward because of my "suicidial tendencies and actions". A lot of my depression after that was due to nobody wanting to treat my pain seriously, only after a surgery, than nothing else.

Well, I was 30 when finally a PM doc agreed to take me on. I'm 36 now and feel myself "slipping". I know my pain is not being very well controlled (need med adjustment) and the fact I'm not taking any anti-dep isn't helping. I don't know what's wrong with me!! I KNOW I have to be on some sort of anti-dep, but, I can't find it in me to take that freaking pill. I know, part of this is my mind telling me I don't need it, but I know I do. I just need to take it!! My thoughts are bad, very bad...remember, I have my Glock in the house. I don't think I'm that bad, yet.

God, I hate this feeling!!! On top of my "usual" pain problems, I'm having other issues that are physical. Don't won't to go into any detail, but a possibility of cancer. As if my only failing kidney isn't enough to deal with.

I'm so sorry for hijacking your thread, Izzy, I just needed to get this off my chest for a while, ya know?? Anyway, I'm really sorry for this post, ok?? Bye for now!!

P.S. My husband knows me better than I know myself. I just looked at my Glock....no ammo. I wasn't going to use it (on myself), I just wanted to go to the range. Somehow, just makes me feel better.

Last edited by friendly_one; 11-01-2007 at 10:04 AM. Reason: add info

 
Old 11-02-2007, 04:50 PM   #19
Junior Member
(male)
 
Join Date: Jun 2007
Location: Newark, De, USA
Posts: 18
newarkde HB User
Re: Cymbalta

Yo, Friendly One,
I am terrified to have a gun at my home. There can be some deep, dark mood swings with depression. Also, I want to add, that I am taking Cymbalta as well. I was told it would help with pain, but NO. Also, if you stop taking it, I anyway, get really depressed, and find reasons for living difficult.. But, you got to keep pluggin' away... right?

Last edited by newarkde; 11-02-2007 at 04:53 PM.

 
Old 11-02-2007, 06:04 PM   #20
Senior Veteran
(female)
 
Join Date: Dec 2006
Location: USA
Posts: 1,570
IZZY'SMOM HB User
Re: Cymbalta

Hi Kstone~
You know, I feel the SAME way...I have the script at the pharmacy for me, and I dont want to deal with the same ole crap from other AD's. Im not ANYwhere nor would I ever be, to where I would harm myself, so the tun's 'o guns we have are no threat to me...
Theraputically, sure, I can go to the range, but I usually dont unless I have to qualify or Ive gotten something new that I want to get familiar with. Dont get me wrong...I stay on top of it, and my hubs goes religiously every Fri. nite. I go maybe every two weeks....
Back to topic...I really have enjoyed everyone's posts here, and IM still sfraid to try it. Honestly, my doc is gone until Jan. and I can get ahold of him by his cell and he always picks up or calls right back, but I think I want to wait until hes back. Ive had the WORSE luck with side effects, as Ive stated.
I need to get it together, though. Its my off season, and IM being TOO lazy...And I know its that IM depressed. Thanks for the post, Ill catch you guys later!
xoxoxoxox,
IZZY'SMOM

 
Old 11-02-2007, 06:08 PM   #21
Senior Veteran
(female)
 
Join Date: Dec 2006
Location: USA
Posts: 1,570
IZZY'SMOM HB User
Re: Cymbalta

Stoney~
I had uterine cancer about 2 yrs ago. They took it out and left me one ovary. Im fiine...I hope and wish the same for you. Im here for you, girl, if you need anything, seriously...Ive been there.
xoxoxoxo,
IZZY'SMOM

 
Old 11-03-2007, 03:05 PM   #22
Junior Member
(female)
 
Join Date: Oct 2007
Location: Wabash, IN USA
Posts: 16
betty66 HB User
Talking Re: Cymbalta

Does anyone have problems with either a breaking out or blister type lesions from taking Cymbalta or Lyrica?? I have been on both of these medications and have had acne type lesions for the past 2-3 weeks and not sure why or which medication is causing this. Has anyone out there experienced any of these problems?? I take both of these meds for chronic back pain and have tried to decrease the Lyrica to see if that will help but my pain increases greatly. I would appreciate any feedback you might have. Thanks!!
I definitely would try the Cymbalta. It does seem to help with drepression and has helped with pain as well which definitely can cause lots of depression if you have chronic pain.

 
Old 11-04-2007, 02:46 PM   #23
Senior Member
(male)
 
Join Date: Aug 2007
Location: melbourne fl. u.s.
Posts: 228
acaptainn HB User
Re: Cymbalta

Ive not had that reaction, but i did have spastic nerve jerks, i cat tell u how many cups i dropped !, as well as a slue of other symptoms.

DO NOT stop taking eithr abruptly, i did an ended up in th E room,pain spikes an panic attacks,an depression, taper off was the best way for me.

I had only been on Lyrica a coupla weeks.

Tell you DR. whats happiening right away as well,, Godbless

 
Old 11-08-2007, 11:16 AM   #24
Newbie
(female)
 
Join Date: Nov 2007
Location: Iowa
Posts: 2
Alicia in Iowa HB User
Re: Cymbalta

HI,
I am new here, but have been taking 30mg of Cymbalta for 2 weeks, then doc increased it to 60mg a few days ago. I called the Pharmacist, because I am very tired, and feel sort of "itchy" keep putting lotion on, my skin feels super-sensitive, and I have a bad headache. The Pharmacist said that is normal, when increasing meds, and to give it about 5 more days, I also am on *****n at night, 10mg. and xanex 0.25 prn. I am not sure if its the *****n or the Cymbalta, but I have wild nightmares, so bad that I have had my husband hide my car keys, and we set the alarm on the door, so it will beep if I try to go outside. Told the pharmacist about it too, he said its probly the *****n, but if I dont take it I cant get any sleep, due to pain from fibro and depression. is anyone else having such a hard time? I took lexapro for years, but it finally dident work anymore, its like my body gets too used to meds and I have to switch. I am glad I can come here and read about other peoples issues, makes me feel not so lonely. thanks to all. Alicia in Iowa

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Cymbalta and “Fibro fog” eep77 Fibromyalgia 16 04-29-2011 09:36 AM
If I Couldnt Take Cymbalta Should I Even TRY Savella?? I'm scared! donnadb040 Fibromyalgia 10 05-02-2010 03:41 PM
Cymbalta Withdrawal thylantyr Neuropathy 7 08-26-2008 02:01 PM
Cymbalta.... deb53 Back Problems 27 02-19-2008 11:43 AM
Cymbalta... daznconfzd Multiple Sclerosis 10 05-29-2007 07:26 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



tortoisegirl (159), gmak (156), Shoreline (152), BB07 (94), backhurtz (84), katlin09 (69), Ilovemycutedog (53), galalena (50), jonnstar (35), Isotope (34)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:02 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!